# SDR DXTA200601738

- Difficulty date: November 19, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N726QS
- Make and model: Gulstm 200
- Aircraft serial: 108
- Aircraft time: 1,332 hours, 899 cycles
- Engine: Pwc PW306A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 4AS2501310001
- Part serial: 0111
- Condition: Inoperative
- Location: Mlg
- Part time: 1,332 hours, 899 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD NOT COME UP. TRIED TO PRESS DOWNLOCK OVERIDE AND GEAR HANDLE WOULD NOT MOVE. REPLACED LANDING GEAR CONTROL ASSY.  PERFORMED DOWNLOCK SOLENOID / OVERIDE OPERATIONAL CHECK IAW G200 MAINT. MAN CH. 32-30-00.  NO DEFECTS NOTED AT THIS TIME.
